# SDR P2EA01146

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, EXTERNAL FUSELAGE SKIN WITH DENT AT BS 1051, BETWEEN STRINGER 16 LEFT AND 17 LEFT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 1047.5 TO BS 1055.5 BETWEEN STRINGER 16 LEFT AND 17 LEFT DUE TO DENT IAW SRM 53-30-3, FIG 19.  (M)
